By Topic

On a type of stochastic stability for a class of encoding schemes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

It is shown for a class of symbol-by-symbol encoding schemes, including delta modulation and some adaptive quantization schemes, that the joint input-state-output sequence is asymptotically mean stationary if the input sequence is stationary. Asymptotic mean stationarity is also obtained for the sequence of outputs produced by a general kind of variable-length to variable-length scheme, as well as for some sequences of waiting times arising in queueing theory.

Published in:

Information Theory, IEEE Transactions on  (Volume:29 ,  Issue: 6 )